# SDR AALA201905159016

- Difficulty date: May 14, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 12,718 hours, 5,667 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 30375103200
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON GEAR RETRACTION (120KTS) NOSE GEAR SHUTTERED. NO SHUTTERING ON TAKE OFF ROLL, ONLY UPON GEAR RETRACTION. MAINTENANCE PERFORMED TSM CHECKS, FOUND LOWER NLG TORQUE LINK SHIMMING OUT OF LIMITS. RE-SHIMMED LINK TO WITHIN LIMITS IAW AMM AMM 32-21-00-200-804-A.
